American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E15) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Marshall Slemrod and Amit Acharya. Time-averaged coarse variables for multi-scale dynamics. Quart. Appl. Math. 70 (2012) 793-803. MR 3052092.
Abstract, references, and article information
View Article: PDF

[2] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436. MR 2986129.
Abstract, references, and article information
View Article: PDF

[3] Zvi Artstein and Marshall Slemrod. The singular perturbation limit of an elastic structure in a rapidly flowing nearly inviscid fluid. Quart. Appl. Math. 59 (2001) 543-555. MR MR1848534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yves Renard. Singular perturbation approach to an elastic dry friction problem with non-monotone coefficient. Quart. Appl. Math. 58 (2000) 303-324. MR MR1753401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. Z. Khasminskii, G. Yin and Q. Zhang. Constructing asymptotic series for probability distributions of Markov chains with weak and strong interactions. Quart. Appl. Math. 55 (1997) 177-200. MR MR1433761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jie Jiang and Xue Kong Wang. A singular perturbation nonlinear boundary value problem and the $E$-condition for a scalar conservation law. Quart. Appl. Math. 50 (1992) 547-557. MR MR1178434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jacques Bélair and Philip Holmes. On linearly coupled relaxation oscillations. Quart. Appl. Math. 42 (1984) 193-219. MR 745099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia